RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 56, Issue 4  


Asymptotic invariants of smooth manifolds
I. K. Babenko
707
Sufficient optimality conditions for linear differential inequalities with discontinuous trajectories
V. Z. Belen'kii
752
On spectral properties of $p$-adic pseudodifferential operators of Schrödinger type
V. S. Vladimirov
770
Relaxation cycles of differential-difference equations
A. Yu. Kolesov, Yu. S. Kolesov
790
Averaging of quasilinear parabolic equations with rapidly oscillating principal part. Exponential dichotomy
V. B. Levenshtam
813
Projective bundles, monoidal transformations, and derived categories of coherent sheaves
D. O. Orlov
852
On the denseness of the set of nonintegrable hamiltonians
S. I. Pidkuiko
863
Twice differentiability of subharmonic functions
S. A. Imomkulov
877
On the Lefschetz theorem for the complement of a curve in $\mathbf P^2$
Vik. S. Kulikov
889
Letter to the editor
V. K. Bulitko
907
Letter to the editor: correction to the paper “ The distribution of numbers representable as a sum of two squares”
V. A. Plaksin
908
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019